Change search
ReferencesLink to record
Permanent link

Direct link
Linearizable hierarchies of evolution equations in (1+1) dimensions
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå tekniska universitet.
2003 (English)In: Studies in applied mathematics (Cambridge), ISSN 0022-2526, E-ISSN 1467-9590, Vol. 111, no 3, 315-337 p.Article in journal (Refereed) Published
Abstract [en]

In our article [1], "A tree of linearisable second-order evolution equations by generalised hodograph transformations" we present a class of linearizable (C-integrable) second-order evolution equations in (1+1) dimensions, using a generalized hodograph transformation. We report here the complete set of recursion operators for this class and present the resulting linearizable (C-integrable) hierarchies in (1+1) dimensions. The autonomous class of linearizable hierarchies are extended further by considering the equations in potential form followed by the pure hodograph transformation.

Place, publisher, year, edition, pages
2003. Vol. 111, no 3, 315-337 p.
Research subject
URN: urn:nbn:se:ltu:diva-4262DOI: 10.1111/1467-9590.t01-1-00236Local ID: 23034470-545d-11db-9592-000ea68e967bOAI: diva2:977126
Validerad; 2003; 20061005 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(170 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 170 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, MariannaEuler, Norbert
By organisation
Mathematical Science
In the same journal
Studies in applied mathematics (Cambridge)

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link